# SDR ASOA200900275

- Difficulty date: March 4, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 9,307 hours, 7,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CRACKED IN 2 LOCATIONS, BOTH IN CORNERS, FOR MID FIXED STEP AND 832CT.  REPAIRED PAX DOOR AFT WEB IAW REO 601R-52-11-702, REV A.
